# SDR NWAA073759929

- Difficulty date: November 4, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 72,169 hours, 76,933 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Out Of Rig
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE SLATS WERE SELECTED TO EXTEND DURING THE APPROACH FOR LANDING, THE BLUE "SLAT DISAGREE" LIGHT ILLUMINATED AND WAS ACCOMPANIED BY AN AIRCRAFT ROLL TO THE RIGHT.   THE FLAP/SLAT COMBINATION WAS RECYCLED AND THE FIRST OFFICER VISUALLY VERIFIED FLAPS HAD EXTENDED.   AFTER A 5 MINUTE PAUSE THE SLATS EXTENDED EQUALLY, FULLY, AND ALL COCKPIT INDICATIONS WERE NORMAL.  THE FLIGHT CREW PERFORMED AN UNEVENTFUL LANDING AT MBS.  AIRCRAFT WAS FERRIED TO DTW WHERE MAINTENANCE REPLACED SLAT CONTROL CABLES AND PULLEYS, RIGGED THE CONTROL SYSTEM, AND FUNCTIONALLY CHECKED ALL WING DEVICES.  THE AIRCRAFT HAS RETURNED TO SERVICE.
